Wednesday, August 05, 2009

Having Bad Tremors Today

I'm having bad tremors today, so it is difficult to type. I'm not sure why some days are so bad. Typing a lot does make it worst. Maybe I have overdone it in the last few days. They increased my Depakote five days ago, but my level is therapeutic. It is just frustrating to try to type.

8 comments:

Just Be Real said...

Dear one take it easy. You were able to type this post, so take a break until the tremors have subsided.

(((WW))))

Mike Golch said...

you mananged to get this posting out.tremmors are a form of seizures,so I can relate to what is going on with you.Hugs.

Fat Bastard said...

The cause of your tremors are depakote.

Shakiness, nausea, drowsiness, and headaches are among the most common side effects reported with Depakote. Side effects that are less frequent but potentially serious can include unexplained bruising or bleeding, depression, and worsening of seizures. Contact your healthcare provider immediately if you develop any of these more serious Depakote side effects.

http://bipolar-disorder.emedtv.com/depakote/depakote-side-effects.html

I have a friend who had a bi-polar dx. IMO Bi-polar is over-diagnosed and usually a symptom of a hormonal imbalance.

http://www.webmd.com/bipolar-disorder/guide/nondrug-treatments

http://www.healthyplace.com/bipolar-disorder/alternative-treatments/nutritional-supplements-for-bipolar-disorder/menu-id-67/

Marj aka Thriver said...

When I said, on your last post, that it was "too much" I didn't mean that it's too much for me to hear. I'm here. I'm listening and I support you.

It just kinda makes me mad for you. I don't know why sometimes we have to suffer so much from seemingly all sides! Enough already, universe! Wanda needs a break!

Safe hugs. I care. (((((((((((((((Wanda))))))))))))))))

Paula said...

I am so sorry to hear. But heya, you dit manage the posting, sharing your suffering with us. Mill of hugs to you, be kind and gentle with yourself. xxx

IK said...

I hope your tremors get better soon. Keeping you in my thoughts. Take care!

Tracy said...

Keeping you in my prayers wanda. Hugs

Ethereal Highway said...

I agree with Fat Bastard.